Itching

Itching or pruritus is the irritating sensation that you have, which relieves on scratching. Some common conditions that cause itching are dry skin, food allergy, end-stage kidney disease, candidiasis, cirrhosis, contact dermatitis, hives, skin rashes, impetigo, body or head lice.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have small red itchy bumps around my groin?

Query: Hello doctor, I have a really irritating itch around my groin area, inner thigh and also in the abdomen area. It has spread to my buttock area too. I need help in solving this. Please help.  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. I need more information on your problem. Since how long do you have this problem? Is there any skin discoloration seen? Kindly let me know above details. Also, if possible kindly upload a picture of inner thigh region. Revert back with the asked details to an internal med...  Read Full »

I feel like an insect is moving on my skin. Why?

Query: Hello doctor, Other than a psychiatric condition such as delusional parasitosis, are there any known real pathogens that can produce the sensation of loads of tiny insects residing and moving upon the skin that can spread or move throughout the body and causing intense itch? If so please provide n...  Read Full »


Dr. Arun R Kaushik

Microbiologist, Criticalcare Physician, General Practitioner, Geriatrician, Family Physician

Answer: Hi, Welcome to icliniq.com. Certain parasitic infection can also cause itching. You can get an eosinophil count check to get the proper diagnosis. For further doubts consult a microbiologist online --> https://www.icliniq.com/ask-a-doctor-online/microbiologist  Read Full »

What causes cyclic itching of the skin in arms and back?

Query: Hi doctor, My grandfather aged 85 years is having a lot of itching on his body. The main areas are his arms and back. There is a lot of inflammation at times and all of a sudden the inflammation increases and then goes down. It appears in cycle. He has been prescribed with the following medicines na...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined the pictures (attachment removed to protect patient identity) as well as carefully noted the details provided. I understand your concerns and will do my best. From the pictures and details, it seems closest to the situation caused by a parasite tha...  Read Full »

What is the value of bile salt and bile pigment if a person has jaundice?

Query: Hello doctor, What is the value of bile salt and bile pigment if a person has jaundice?  Read Full »


Dr. Tim Evans

Family Physician, General Practitioner, General Surgeon

Answer: Hi, Welcome to icliniq.com. Jaundice represents the deposition of bile pigments, more specifically bilirubin, which can be noticed as a yellow color of the skin and sclera (white part) of the eye. The level of jaundice is usually related to the concentration of serum bilirubin. The normal r...  Read Full »

What is the treatment for red circular lesions in legs?

Query: Hi doctor, I have red circular lesions on lower extremities. Currently I am taking Amlodipine 10 mg qd, Benazepril 20 mg and Clonidine 0.2 mg. I have not yet taken any tests. Kindly suggest what can it be?  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Red circular lesions can be fungal infection, lichen planus or drug rash. I would recommend you to upload the photographs of the rash, so that I can have a clear picture of the condition and can guide you accordingly. Let me know the duration of the rash. Is there any his...  Read Full »

The skin-colored bumps are getting darker. Why?

Query: Hi doctor, I got skin color bumps all over my body which are getting darker after going away. I have attached the photos. Please help.  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined the pictures (attachments removed to protect patient identity) and noted your details. The description matches closely that of superficial folliculitis which is a low grade bacterial infection of the hair follicles and is recurrent in nature. For som...  Read Full »

There is a red rash on my inner thigh. What is it?

Query: Hi doctor, I have a reddish rash on my inner thigh since 2 months. I have attached a picture for your reference. It is annoying me a lot. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached photographs (attachments removed to protect patient identity). According to me you are affected by ringworm infection. I would recommend you to take tablet Terbinafine 250 mg once daily and apply Sertaconazole cream on the affected area t...  Read Full »

I have thick skin pads, redness, and pain when out in sunlight. What is it?

Query: Hi doctor, I have thick skin pads on my cheeks and the symptoms have all the hall marks of rosacea, redness, itchiness and pain in sunlight, blushing, etc. I am becoming very self-conscious of my face and wondered if there is anything I can do to reduce the symptoms. It started almost 10 to 15 yea...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, it seems to be a manifestation of rosacea. Please send good quality photographs taken in natural light to confirm the diagnosis and to provide you the proper treatment. Revert back with the photographs to a dermatologist online --> https://www.icliniq....  Read Full »

I have itching eyes with running nose and sneezing after waking up. Please help.

Query: Hello doctor, After waking up in the morning, there is eye area itching upto nostrils, running nose, light sneezing. Thus sleepy feeling and eyes weak feeling are there. I need tablets to not only sooth this condition but to prevent to occur it again.  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. As per your CT report you seem to have minimal thickening of mucosa which seems to be amenable to medical management (attachment removed to protect patint identity). However, we need the actual CT pictures to have an accurate assessment. Meanwhile, the steroid sprays...  Read Full »

Please suggest treatment for red and itchy skin around anus and vulva.

Query: Hi doctor, I have a really embarrassing problem. The skin around my vulva and anus is red and it keeps cracking or bleeding. The skin around my anus is also flaky and yellow in some places. It is itchy and is causing me serious embarrassment. It has started affecting me psychologically as it has bee...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern. There is no significant erythema or discoloration appreciable in the attached picture, so that is a good indicator.   Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.